# SDR AALA201505059005

- Difficulty date: April 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM IN AFT GALLEY FROM FRAME 64 - 70 AT LBL 512.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53472040.
